Dizziness After Fillers

I had this filler 3 days ago and now I have had some dizziness. Is this normal?

Doctor Answers (2)

Dizziness after fillers

+1

Immediate dizziness after receiving a filler is probably from "nerves" and patients can feel lightheaded.  If you are not feeling great a few days after this minor procedure, you may want to see your internist for a check-up.


Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Dizziness 3 days later after a filler is unlikely due to the filler.

+1

You should see your GP doc for checkup if the dizziness continues but it is unlikely due to a filler 3 days ago.  Dizziness when getting injected is due to the vasovagal phenomena from seeing the needle or the injection rather than the material being injected.

David Hansen, MD
Beverly Hills Dermatologic Surgeon
5.0 out of 5 stars 25 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.